# SDR CA970210008

- Difficulty date: November 12, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Parten P.68C
- Engine: Lyc IO360A1B6
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 4370
- Condition: Faulty
- Location: Lh Magneto
- Component: Slick
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ENGINE SHUTDOWN WITHOUT INCIDENT. ON NEXT START BOTH THE RIGHT HAND AND LEFT HAND MAGNETOS WERE DEAD, NO SPARK.
